Alert archive / Missouri / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 34, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 23, 2005, 1:24 AM CDT for McDonald County, Newton County, Missouri. It was in force for 66 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2005, 1:24 AM CDT (06:24 UTC)
- Expired
- May 23, 2005, 2:30 AM CDT
- In force
- 66 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
Counties McDonald County, MO, Newton County, MO
The radar
The Springfield radar (KSGF), 100 km from the middle of the area, began a volume at 06:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 1:25 AM CDT | TSTM WND DMG | 5 S Neosho, MO | 6 TO 8 FOOT LONG BRANCHES DOWN ALONG HIGHWAY 71 BETWEEN NEOSHO AND ANDERSON. |
| May 23, 1:50 AM CDT | TSTM WND DMG | Goodman, MO | TREES DOWN...INCLUDING ONE ON A VEHICLE. |
| May 23, 1:50 AM CDT | TSTM WND DMG | Pineville, MO | TREE DOWN ALONG HIGHWAY 71. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 10:20 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.4 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2529 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 938 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 230624
SVRSGF
MOC119-145-230730-
/O.NEW.KSGF.SV.W.0034.050523T0624Z-050523T0730Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
124 AM CDT MON MAY 23 2005
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MCDONALD COUNTY IN MISSOURI.
NEWTON COUNTY IN MISSOURI.
* UNTIL 230 AM CDT.
* AT 121 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SENECA...OR 11 MILES WEST OF NEOSHO...AND MOVING SOUTHEAST AT 20
MPH.
* THE SEVERE THUNDERSTORM WILL BE...
NEAR NEOSHO BY 145 AM CDT.
6 MILES NORTHEAST OF GOODMAN BY 150 AM CDT.
6 MILES SOUTHWEST OF FAIRVIEW BY 225 AM CDT.
THE TOWNS OF RACINE...STELLA AND ROCKY COMFORT ARE ALSO IN THE PATH
OF THIS SEVERE THUNDERSTORM.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3705 9449 3683 9462 3659 9462 3653 9427
3654 9409 3691 9407
$$
LINDENBERG4 follow-up statements
000
WWUS53 KSGF 230639
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
139 AM CDT MON MAY 23 2005
MOC119-145-230730-
/O.CON.KSGF.SV.W.0034.000000T0000Z-050523T0730Z/
NEWTON MO-MCDONALD MO-
139 AM CDT MON MAY 23 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR MCDONALD AND NEWTON
COUNTIES UNTIL 230 AM CDT...
AT 138 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED 6 MILES NORTHEAST OF PINEVILLE...OR 14 MILES NORTH OF BELLA
VISTA...AND MOVING SOUTH AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE...
NEAR PINEVILLE BY 145 AM CDT.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3692 9431 3692 9460 3652 9460 3651 9433
3652 9409 3691 9407
$$
LINDENBERG000
WWUS53 KSGF 230647
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
147 AM CDT MON MAY 23 2005
MOC119-145-230730-
/O.CON.KSGF.SV.W.0034.000000T0000Z-050523T0730Z/
NEWTON MO-MCDONALD MO-
147 AM CDT MON MAY 23 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR MCDONALD AND NEWTON
COUNTIES UNTIL 230 AM CDT...
AT 142 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED 8 MILES NORTHEAST OF PINEVILLE...OR 13 MILES NORTH OF BELLA
VISTA...AND MOVING SOUTHEAST AT 30 MPH.
THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF MCDONALD
AND SOUTHERN NEWTON COUNTIES...INCLUDING THE TOWN OF POWELL.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3692 9431 3692 9460 3652 9460 3651 9433
3652 9409 3691 9407
$$
LINDENBERG000
WWUS53 KSGF 230702
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
201 AM CDT MON MAY 23 2005
MOC145-230711-
/O.CAN.KSGF.SV.W.0034.000000T0000Z-050523T0730Z/
NEWTON MO-
201 AM CDT MON MAY 23 2005
...THE SEVERE THUNDERSTORM WARNING FOR NEWTON COUNTY HAS BEEN
CANCELLED...
AT 200 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.
LAT...LON 3674 9431 3678 9460 3651 9461 3651 9433
3652 9409 3674 9409
$$
MOC119-230730-
/O.CON.KSGF.SV.W.0034.000000T0000Z-050523T0730Z/
MCDONALD MO-
201 AM CDT MON MAY 23 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR MCDONALD COUNTY UNTIL
230 AM CDT...
AT 200 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS
STORM WAS LOCATED 9 MILES WEST OF WASHBURN...OR 11 MILES NORTH OF PEA
RIDGE...AND MOVING SOUTHEAST AT 30 MPH.
THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF MCDONALD
COUNTY...INCLUDING THE TOWN OF POWELL.
THIS STORM HAS PRODUCED NUMEROUS REPORTS OF WIND DAMAGE IN THE TOWN
OF GOODMAN.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3674 9431 3678 9460 3651 9461 3651 9433
3652 9409 3674 9409
$$
LINDENBERG000
WWUS53 KSGF 230729
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
228 AM CDT MON MAY 23 2005
MOC119-230738-
/O.EXP.KSGF.SV.W.0034.000000T0000Z-050523T0730Z/
MCDONALD MO-
228 AM CDT MON MAY 23 2005
...THE SEVERE THUNDERSTORM WARNING FOR MCDONALD COUNTY HAS BEEN
ALLOWED TO EXPIRE...
AT 225 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
LAT...LON 3674 9431 3678 9460 3651 9461 3651 9433
3652 9409 3674 9409
$$
LINDENBERGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 12:48 AM CDT, 36 minutes earlier.
Area forecast discussion, May 23, 12:48 AM CDT, 36 minutes before
AREA FORECAST DISCUSSION. NATIONAL WEATHER SERVICE SPRINGFIELD MO 1248 AM CDT MON MAY 23 2005 .DISCUSSION... ...MESOSCALE CONVECTIVE DISCUSSION... VERY LARGE MCS HAS EXPLODED OVER SRN KS DURING THE LATE EVENING...WITH IR SATELLITE IMAGERY NOW INDICATING CLOUD TOPS OVER A WIDE AREA APPROACHING -80C. IN A SITUATION VERY SIMILAR TO LAST NIGHT OVER SW IA/NE MO...STRONG LOW LEVEL JET ORTHOGONAL TO QUASI-STATIONARY FRONTAL ZONE HAS FINALLY REALIZED AN ENVIRONMENT WITH EXTREME ELEVATED INSTABILITY GREATER THAN 3000 J/KG. ALTHOUGH A FEW STORMS MANAGED TO ACQUIRE HP SUPERCELL CHARACTERISTICS AND DEVIATE STRONGLY TO THE RIGHT OF THE MEAN FLOW...MUCH OF THE REMAINING ACTIVITY CONTINUES TO DEVELOP IN A NEARLY STATIONARY WNW-ESE LINE. ORIENTATION OF SHEAR VECTORS SUGGESTS THAT STORMS WILL CONTINUE TO DEVELOP UPSTREAM OVER SOUTH CENTRAL KANSAS AND ADVECT EASTWARD ALONG THE BOUNDARY WITH THE MEAN FLOW. ENVIRONMENT CHARACTERIZED BY LARGE MUCAPES...PRECIPITABLE WATERS APPROACHING 2 INCHES...AND SURFACE DEWPOINTS NEAR 70F SUGGESTS THAT A SIGNIFICANT FLASH FLOOD EVENT COULD BE UNFOLDING. HAVE ISSUED A FLASH FLOOD WATCH FOR MOST OF SOUTHWEST MISSOURI AND EXTREME SOUTHEAST KANSAS UNTIL 10 AM (COUNTIES OUTLINED IN WWA SECTION BELOW). REGARDING SEVERE THUNDERSTORM WATCH #312...OVERLAPPING UPDRAFTS WITHIN THE QUASI-LINEAR BAND OF CONVECTION WOULD LIMIT THE OVERALL HAIL THREAT TO AROUND QUARTER SIZE. HOWEVER...ANY STORMS THAT COULD DEVELOP SOUTH OF THIS LINE OVER EXTREME SOUTHWEST MO COULD QUICKLY ACQUIRE SUPERCELL CHARACTERISTICS AND PRODUCE UP TO GOLF BALL SIZE HAIL. GIVEN PRESENCE OF A SIGNIFICANT DRY LAYER AROUND 800MB ON THE 00Z KSGF SOUNDING...SIGNIFICANT WATER LOADING COULD ALSO LEAD TO LOCALIZED WIND DAMAGE ALONG THE AR/OK BORDER WHERE SURFACE BASED INVERSION REMAINS WEAK AT BEST. PUBLIC FORECAST DISCUSSION WILL BE ISSUED LATER THIS MORNING. && .SGF WATCHES/WARNINGS/ADVISORIES... .MO...FLASH FLOOD WATCH UNTIL 10 AM FOR BARTON...JASPER...NEWTON... LAWRENCE...CHRISTIAN... MCDONALD...BARRY...STONE AND TANEY COUNTIES. .KS...FLASH FLOOD WATCH UNTIL 10 AM FOR CRAWFORD AND CHEROKEE COUNTIES. BOOKBINDER
Hazardous weather outlook, May 22, 10:19 PM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1019 PM CDT SUN MAY 22 2005 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-240330- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1019 PM CDT SUN MAY 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: SEVERE THUNDERSTORMS WITH LARGE HAIL UP GOLFBALL SIZE AND WIND GUSTS TO 60 MPH. AREAS AFFECTED AND TIMING: ALL OF FAR SOUTHEAST KANSAS AND SOUTHWEST MISSOURI SOUTH OF A FORT SCOTT...TO NEVADA...TO BOLIVAR...TO WEST PLAINS LINE THROUGH 6 AM MONDAY. DISCUSSION: ELEVATED THUNDERSTORMS WILL CONTINUE TO RAPIDLY DEVELOP TONIGHT OVER SOUTHEAST KANSAS AND TRACK EAST...SOUTHEASTWARD INTO FAR SOUTHEAST KANSAS AND SOUTHWEST MISSOURI. JUST ABOVE THE SURFACE...THE ATMOSPHERE ACROSS SOUTHEAST KANSAS AND SOUTHWEST MISSOURI WAS VERY UNSTABLE THIS EVENING...AND AS THE STORMS TRACK INTO THIS REGION...THEY WILL LIKELY BE CAPABLE OF PRODUCING VERY LARGE HAIL UP TO THE SIZE OF GOLFBALLS. WIND GUSTS TO 60 MPH ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL BE POSSIBLE AGAIN WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED BETWEEN 11 PM AND 5 AM ACROSS SOUTHEAST KANSAS AND SOUTHWEST MISSOURI. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) BROWNING
In the hours before
Special weather statement, May 22, 11:43 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1143 PM CDT SUN MAY 22 2005 KSZ097-101-MOZ077-088-230545- BARTON-CHEROKEE-CRAWFORD-JASPER- 1143 PM CDT SUN MAY 22 2005 ...SIGNIFICANT WEATHER ADVISORY FOR BARTON...CHEROKEE...CRAWFORD AND JASPER COUNTIES UNTIL 1245 AM CDT... AT 1138 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTH OF GIRARD...OR 9 MILES WEST OF PITTSBURG...AND MOVING SOUTHEAST AT 25 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. JLT
Local storm report, May 23, 12:01 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1201 AM CDT MON MAY 23 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1200 AM HAIL PITTSBURG 37.42N 94.70W
05/23/2005 1.00 INCH CRAWFORD KS CO-OP OBSERVER
BOOKBINDERSpecial weather statement, May 23, 12:18 AM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1218 AM CDT MON MAY 23 2005 MOZ101-230615- MCDONALD- 1218 AM CDT MON MAY 23 2005 ...SIGNIFICANT WEATHER ADVISORY FOR MCDONALD COUNTY UNTIL 115 AM CDT... AT 1213 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHEAST OF GOODMAN...OR 13 MILES SOUTH OF NEOSHO...AND MOVING SOUTHEAST AT 20 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LINDENBERG
Special weather statement, May 23, 12:21 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1221 AM CDT MON MAY 23 2005 MOZ094-102-230615- BARRY-LAWRENCE- 1221 AM CDT MON MAY 23 2005 ...SIGNIFICANT WEATHER ADVISORY FOR BARRY AND LAWRENCE COUNTIES UNTIL 115 AM CDT... AT 1217 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PIERCE CITY...OR 9 MILES NORTHWEST OF MONETT...AND MOVING SOUTHEAST AT 20 MPH. THIS STORM WILL BE... NEAR PIERCE CITY BY 1230 AM CDT. NEAR MONETT BY 1240 AM CDT. NEAR VERONA BY 1255 AM CDT. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LINDENBERG
Local storm report, May 23, 12:55 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1255 AM CDT MON MAY 23 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1210 AM HAIL SARCOXIE 37.07N 94.12W
05/23/2005 1.00 INCH JASPER MO PUBLIC
BOOKBINDERSpecial weather statement, May 23, 1:14 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 114 AM CDT MON MAY 23 2005 MOZ093-230715- NEWTON- 114 AM CDT MON MAY 23 2005 ...SIGNIFICANT WEATHER ADVISORY FOR NEWTON COUNTY UNTIL 215 AM CDT... AT 113 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NEOSHO...AND MOVING SOUTHEAST AT 25 MPH. THIS STORM WILL BE... NEAR NEOSHO BY 120 AM CDT. NEAR GRANBY BY 130 AM CDT. NEAR FAIRVIEW BY 200 AM CDT. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LINDENBERG
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 12:05 AM CDT | Severe Thunderstorm Warning | SGF | Jasper | 54 min |
| May 23, 12:19 AM CDT | Flash Flood Warning | SGF | Jasper | 6 hr |
| May 23, 1:53 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 52 min |
| May 23, 1:56 AM CDT | Flash Flood Warning | SGF | McDonald, Newton | 6 hr |
| May 23, 2:05 AM CDT | Severe Thunderstorm Warning | SGF | Newton | 26 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.